MAUDE Adverse Event Report: ARTHREX, INC. K-LESS T-ROPE W/DRV IMP ONLY,SYN REPR,SS; WASHER, BOLT, NUT

ARTHREX, INC. K-LESS T-ROPE W/DRV IMP ONLY,SYN REPR,SS; WASHER, BOLT, NUT
Model Number K-LESS T-ROPE W/DRV IMP ONLY,SYN REPR,SS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a syndesmosis refixation surgery the device tore near the medial button during tightening.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-8925ss syndesmosis tightrope was received for investigation.The device was evaluation via pictures due to a biohazard contamination risk.Visual evaluation of the attached photos noted the suture was damaged and had torn.Refer to attachments.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening/tensioning.

Brand Name
K-LESS T-ROPE W/DRV IMP ONLY,SYN REPR,SS
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21891448
Report Number1220246-2025-01672
Device Sequence Number8097739
Product Code HTN
UDI-Device Identifier00888867380028
UDI-Public00888867380028
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK-LESS T-ROPE W/DRV IMP ONLY,SYN REPR,SS
Device Catalogue NumberAR-8925SS-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown